MathSciNet Relay Station
MathSciNet bibliographic data
MR1363462 (97g:46047) 46F10 (33C10 43A45 46E30)
Guo, Kanghui A uniform $L\sp p$ estimate of Bessel functions and distributions supported on $S\sp {n-1}$. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1329–1340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement